American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] The theorems of Schur, Folkman, and Hindman. CBMS Regional Conference Series in Mathematics 123 (2015) 59-64.
Book volume table of contents
View Article: PDF

[2] Current trends. CBMS Regional Conference Series in Mathematics 123 (2015) 71-75.
Book volume table of contents
View Article: PDF

[3] Ron Graham and Steve Butler. Rudiments of Ramsey Theory. CBMS Regional Conference Series in Mathematics 123 (2015) MR MR3409216.
Book volume table of contents

[4] Graph Ramsey theory. CBMS Regional Conference Series in Mathematics 123 (2015) 33-45.
Book volume table of contents
View Article: PDF

[5] Rado's theorem. CBMS Regional Conference Series in Mathematics 123 (2015) 65-69.
Book volume table of contents
View Article: PDF

[6] Ramsey's theorem. CBMS Regional Conference Series in Mathematics 123 (2015) 7-12.
Book volume table of contents
View Article: PDF

[7] Introduction. CBMS Regional Conference Series in Mathematics 123 (2015) 1-1.
Book volume table of contents
View Article: PDF

[8] Three views of Ramsey theory. CBMS Regional Conference Series in Mathematics 123 (2015) 3-6.
Book volume table of contents
View Article: PDF

[9] The Hales-Jewett theorem. CBMS Regional Conference Series in Mathematics 123 (2015) 21-26.
Book volume table of contents
View Article: PDF

[10] A general Ramsey product theorem. CBMS Regional Conference Series in Mathematics 123 (2015) 57-58.
Book volume table of contents
View Article: PDF

[11] van der Waerden's theorem. CBMS Regional Conference Series in Mathematics 123 (2015) 13-20.
Book volume table of contents
View Article: PDF

[12] Szemer\'edi's theorem. CBMS Regional Conference Series in Mathematics 123 (2015) 27-32.
Book volume table of contents
View Article: PDF

[13] Euclidean Ramsey theory. CBMS Regional Conference Series in Mathematics 123 (2015) 47-56.
Book volume table of contents
View Article: PDF

[14] S. D. Adhikari, L. Boza, S. Eliahou, J. M. Marín, M. P. Revuelta and M. I. Sanz. On the $n$-color Rado number for the equation $x_{1}+x_{2}+ \dots+x_{k}+c =x_{k+1}$. Math. Comp. 85 (2016) 2047-2064.
Abstract, references, and article information   
View Article: PDF

[15] Harvey Friedman and Florian Pelupessy. Independence of Ramsey theorem variants using $\varepsilon_0$. Proc. Amer. Math. Soc. 144 (2016) 853-860.
Abstract, references, and article information   
View Article: PDF

[16] Costas Poulios. Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 259-271. MR 2729088.
Abstract, references, and article information   
View Article: PDF

[17] L. Nguyen Van Thé. Structural Ramsey theory of metric spaces and topological dynamics of isometry groups. Memoirs of the AMS 206 (2010) MR 2667917.
Book volume table of contents   

[18] David Conlon, Jacob Fox and Benny Sudakov. Hypergraph Ramsey numbers. J. Amer. Math. Soc. 23 (2010) 247-266. MR 2552253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ehud Friedgut, Vojtech Rödl, Andrzej Ruciński and Prasad Tetali. A sharp threshold for random graphs with a monochromatic triangle in every edge coloring. Memoirs of the AMS 179 (2006) MR 2183532.
Book volume table of contents   

[20] Albin L. Jones. A brief remark on van der Waerden spaces. Proc. Amer. Math. Soc. 132 (2004) 2457-2460. MR 2052425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Alexander D. Arvanitakis. A proof of the Generalized Banach Contraction Conjecture. Proc. Amer. Math. Soc. 131 (2003) 3647-3656. MR 1998170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Menachem Kojman. Hindman spaces. Proc. Amer. Math. Soc. 130 (2002) 1597-1602. MR 1887003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James Merryfield, Bruce Rothschild and James D. Stein Jr.. An application of Ramsey's Theorem to the Banach Contraction Principle. Proc. Amer. Math. Soc. 130 (2002) 927-933. MR 1873763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Menachem Kojman. Van der Waerden spaces. Proc. Amer. Math. Soc. 130 (2002) 631-635. MR 1866012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] N. Sauer. On the Ramsey property of families of graphs . Trans. Amer. Math. Soc. 347 (1995) 785-833. MR 1262340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vojtěch Rödl and Andrzej Ruciński. Threshold functions for Ramsey properties . J. Amer. Math. Soc. 8 (1995) 917-942. MR 1276825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Péter Komjáth. Ramsey theory and forcing extensions . Proc. Amer. Math. Soc. 121 (1994) 217-219. MR 1169039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Hajnal and P. Komjáth. Corrigendum to: ``Embedding graphs into colored graphs'' . Trans. Amer. Math. Soc. 332 (1992) MR 1140915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Hajnal and P. Komjáth. Embedding graphs into colored graphs . Trans. Amer. Math. Soc. 307 (1988) 395-409. MR 936824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jaroslav Nešetřil and Vojtěch Rödl. Strong Ramsey theorems for Steiner systems . Trans. Amer. Math. Soc. 303 (1987) 183-192. MR 896015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia